Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

What causes chest pain inspite of having anxiety?

DOCTOR OF THE MONTH - Jun 2014
Jun 2014
User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2007
Answered : 2496 Questions
Question
Hi i have had slight pains in my chest at the left handside for a about a week and a half now and doesnt seem to be going away. I have ocd which can give me anxiety alot but i have been checked by a local doctor and they have said that my heart rate, blood pressure are fine nothing wrong with that side. The doctor said to relax which im trying to do and exercise but it is still there wee niggling pains just like heart palpitations and cant seem to get rid of it. If anyone has any advice would be much appreciated? Thanks
Posted Tue, 12 Aug 2014 in Hypertension and Heart Disease
 
 
Answered by Dr. Abhishek Kapoor 34 minutes later
Brief Answer:
You need benzodiazepine

Detailed Answer:
Hi
Thanks for using healthcare magic. I, Dr Abhishek Kapoor, would help you in this query.

Now doubt, this is a anxiety attack. If you have had any benzodiazepine like klonopin or xanax, you can take it. It would help to subside the anxiety attack. In case, you do not have, you can go to any emergency set up nearby your home and get it.

If you need further help, you can ask.

Regards
Dr. Abhishek Kapoor
Psychiatrist
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor